JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX PRODUCTS OVER SEMIRINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX PRODUCTS OVER SEMIRINGS
Song, Seok-Zun; Cheon, Gi-Sang; Jun, Young-Bae;
  PDF(new window)
 Abstract
The spanning column rank of an matrix A over a semiring is the minimal number of columns that span all columns of A. We characterize linear operators that preserve the sets of matrix ordered pairs which satisfy multiplicative properties with respect to spanning column rank of matrices over semirings.
 Keywords
antinegative semiring;spanning column rank;(P, Q, B)-operator;rank inequality;
 Language
English
 Cited by
 References
1.
L. B. Beasley and A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc. 42 (2005), no. 2, 223-241 crossref(new window)

2.
L. B. Beasley and A. E. Guterman, LP-problems for rank inequalities over semirings: factorization rank, Sovrem. Mat. Prilozh. No. 13, Algebra (2004), 53-70; translation in J. Math. Sci. (N. Y.) 131 (2005), no. 5, 5919-5938

3.
L. B. Beasley, S. G. Lee, and S. Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl. 350 (2002), 263-272 crossref(new window)

4.
L. B. Beasley and N. J. Pullman, Semiring rank versus column rank, Linear Algebra Appl. 101 (1988), 33-48 crossref(new window)

5.
G. Marsaglia and P. Styan, Equalities and inequalities for ranks of matrices, Linear and Multilinear Algebra 2 (1974/75), 269-292 crossref(new window)

6.
P. Pierce and others, A survey of linear preserver problems, Linear and Multilinear Algebra 33 (1992), no. 1-2. Gordon and Breach Science Publishers, Yverdon, 1992. pp. 1-129 crossref(new window)

7.
S. Z. Song, Linear preservers of spanning column rank of matrix sums over semirings, J. Korean Math. Soc. 45 (2008), no. 2, 301-312 crossref(new window)

8.
S. Z. Song and S. G. Hwang, Spanning column ranks and their preservers of nonnegative matrices, Linear Algebra Appl. 254 (1997), 485-495 crossref(new window)

9.
S. Z. Song and K. T. Kang, Linear maps that preserve commuting pairs of matrices over general Boolean algebra, J. Korean Math. Soc. 43 (2006), no. 1, 77-86